# SDR C2XA02IA158

- Difficulty date: August 5, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D22878000
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH-  THE CREW NOTED THAT THE LANDING GEAR MASTER WARNING DISAGREE ILLUMINATED AND RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD WEIGHT ON WHEELS PROX SWITCH, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
